# SDR MASA200700496

- Difficulty date: August 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 8,686 hours, 6,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2615 CLT - CAPTAIN REPORTED SMOKE IN THE CABIN.  MX PLACED THE RT PACK ON MEL.
